Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 3

Bulletin of Mathematical Sciences and Applications

Volume 3
See as eBook
The product has been placed in your shopping Cart.
P. 1

Ranking and Selection Procedure for Gini Index

Authors: Saeed Baghban Kohne Rooz, Mohammad Moradi, Hossein Jabbari Khamnei

Citation: S. B. Kohne Rooz et al., "Ranking and Selection Procedure for Gini Index", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 1-14, 2013

P. 15

Note on Perfect Numbers and their Existence

Authors: K. Raja Rama Gandhi

Citation: K. R. R. Gandhi "Note on Perfect Numbers and their Existence", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 15-19, 2013

P. 20

Reliability for Lindley Distribution with an Outlier

Authors: Hossein Jabbari Khamnei

Citation: H. J. Khamnei "Reliability for Lindley Distribution with an Outlier", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 20-23, 2013

P. 24

An Unorthodox Parametric Measure of Information and Corresponding Measure of Intutionistic Fuzzy Information

Authors: P. Jha, Vikas Kumar Mishra

Citation: P. Jha and V. K. Mishra, "An Unorthodox Parametric Measure of Information and Corresponding Measure of Intutionistic Fuzzy Information", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 24-27, 2013

P. 28

3G Networks: Opportunities and Challenges

Authors: Arun Kumar

Citation: A. Kumar "3G Networks: Opportunities and Challenges", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 28-36, 2013

P. 37

Existence and Uniqueness of Fuzzy Control Integro-Differential Equation with Perturbed

Authors: N. Phuong, N.N. Phung, H. Vu

Citation: N. Phuong et al., "Existence and Uniqueness of Fuzzy Control Integro-Differential Equation with Perturbed", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 37-44, 2013

P. 45

Distribution of Prime Numbers Fundamental Theorem

Authors: Dan Liu

Citation: D. Liu "Distribution of Prime Numbers Fundamental Theorem", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 45-48, 2013

P. 49

A Statistical Analysis of the Nigerian External Reserveand the Impact of Military and Civilian Rule

Authors: J. Ohakwe, I.V. Odo, C. Nwosu

Citation: J. Ohakwe et al., "A Statistical Analysis of the Nigerian External Reserveand the Impact of Military and Civilian Rule", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 49-62, 2013

P. 63

On a Hsu-Unified Structure Manifold with a Quarter-Symmetric Non-Metric Connection

Authors: Ram Nivas, Anurag Agnihotri

Citation: R. Nivas and A. Agnihotri, "On a Hsu-Unified Structure Manifold with a Quarter-Symmetric Non-Metric Connection", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 63-70, 2013

P. 71

A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane

Authors: Zi Tian Xie, K. Raja Rama Gandhi, Zeng Zheng

Citation: Z. T. Xie et al., "A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 71-82, 2013